# SDR AUS20020609

- Difficulty date: April 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Beech 76
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1053840001
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) NLG ACTUATOR LEAKING. SWIVEL SEAL O-RINGS WORN.
